Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Suffering from infertility and ammmenoreah. MRI showed desiccation at L4 and L5. Treatment?

Hi I m Sonia suffering from multiple problems ,,,,one is infertility my age is 39now married since 15 yes now a I have ammmenoreah since 5 months ,multiple joints pain sever bodyaches difficulty in walking and standing after sitting position .my labs are. .... Hb. 11gm Esr 70 FSH .54 .miu/ml on MRI dic dessication at L4 and L5 Lavel rest of Lana are normal (baseline) I got Anti tuberculosis drug 8 or 9 yrs back Plz help me and rule out the case and which specialist I should go for treatment
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Infertility Specialist 's  Response

Thanks for your query.

I read your query and I understand your concerns.

Following is my reply:

1) You seem to have not conceived due to tuberculosis and its effect on uterus.

2) TB is also reason for the amenorrhea you have.

3) Please see IVF centre & IVF specialist who will evaluate further.

I hope I answered your query. I will be available for any follow up query you have.

Dr. Mahesh Koregol
IVF & Infertility Specialist
Answered: Thu, 6 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor